Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 3, NWS Philadelphia/Mount Holly

January 8, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 8, 2013, 3:30 PM EST. It took effect at Jan 9, 2013, 6:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2013, 3:30 PM EST (20:30 UTC)
In effect from
Jan 9, 2013, 6:00 PM EST
Expired
Jan 10, 2013, 6:00 AM EST
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

017 
WHUS71 KPHI 082030
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EST TUE JAN 8 2013

ANZ450>452-090930-
/O.NEW.KPHI.SC.Y.0003.130109T2300Z-130110T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
330 PM EST TUE JAN 8 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY. IT IS IN EFFECT FROM 600 PM WEDNESDAY UNTIL 600 AM
THURSDAY.

* WINDS...WEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS ON
  WEDNESDAY NIGHT.

* SEAS...2 TO 4 FEET ON WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

IOVINO
4 follow-up statements
723 
WHUS71 KPHI 090825
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 AM EST WED JAN 9 2013

ANZ431-453>455-092130-
/O.EXA.KPHI.SC.Y.0003.130109T2300Z-130110T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
325 AM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM EST THURSDAY.

* WINDS...WEST INCREASING TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

* TIMING...STRONGEST WINDS EXPECTED 9 PM TO TO 2 AM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>452-092130-
/O.CON.KPHI.SC.Y.0003.130109T2300Z-130110T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
325 AM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EST THURSDAY...

* WINDS...WEST 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

* TIMING...STRONGEST WINDS EXPECTED 8 PM TO MIDNIGHT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$


DRAG
099 
WHUS71 KPHI 092020
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 PM EST WED JAN 9 2013

ANZ431-450>455-101000-
/O.CON.KPHI.SC.Y.0003.130109T2300Z-130110T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
320 PM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
THURSDAY...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT NORTH OF GREAT
  EGG AND UP TO 25 KT ELSEWHERE IN THE ADVISORY AREA.

* SEAS...2 TO 4 FEET.

* TIMING...STRONGEST WINDS EXPECTED A FEW HOURS EITHER SIDE OF 
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$
195 
WHUS71 KPHI 100906
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 AM EST THU JAN 10 2013

ANZ431-450>455-101100-
/O.CON.KPHI.SC.Y.0003.000000T0000Z-130110T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
406 AM EST THU JAN 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET OVER THE OCEAN WATERS AND 1 TO 2 FEET OVER
  DELAWARE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$
884 
WHUS71 KPHI 101053
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
553 AM EST THU JAN 10 2013

ANZ431-450>455-101200-
/O.EXP.KPHI.SC.Y.0003.000000T0000Z-130110T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
553 AM EST THU JAN 10 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

WINDS AND SEAS ARE BELOW ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 9:25 AM EST, 6 hours 5 minutes earlier.

Area forecast discussion, Jan 8, 9:25 AM EST, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
925 AM EST TUE JAN 8 2013

.SYNOPSIS...
HIGH PRESSURE OFF THE EAST COAST WILL CONTINUE TO INFLUENCE OUR
WEATHER INTO TODAY AS IT MOVES EAST. A FAST MOVING COLD FRONT FROM
THE NORTHWEST IS FORECAST TO CROSS THE AREA WEDNESDAY AFTERNOON
FOLLOWED BY ANOTHER AREA OF HIGH PRESSURE FOR THURSDAY. LOW
PRESSURE IS EXPECTED TO LIFT FROM THE SOUTHERN GREAT PLAINS,
ACROSS THE GREAT LAKES AND INTO EASTERN CANADA LATE IN THE WEEK.
THE LOW IS FORECAST TO PULL A WARM FRONT THOUGH OUR REGION AROUND
FRIDAY OR FRIDAY NIGHT. HIGH PRESSURE SHOULD RETURN FOR SATURDAY
WITH A SLOW MOVING COLD FRONT FROM THE NORTHWEST EXPECTED FOR
SUNDAY AND MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE CENTERED OFF THE COAST WILL CONTINUE TO INFLUENCE
OUR REGION TODAY. WE ARE ANTICIPATING A MOSTLY SUNNY SKY. PATCHES
OF THIN CIRRUS MAY DRIFT OVERHEAD AT TIMES IN THE SOUTHWESTERLY
MID LEVEL FLOW.

WITH A SOUTHWESTERLY FLOW AT THE SURFACE, AS WELL, IT APPEARS AS
THOUGH TEMPERATURES WILL RISE INTO THE LOWER 50S AROUND
PHILADELPHIA AND AT POINTS TO THE EAST AND SOUTH. READINGS SHOULD
GET NO HIGHER THAN THE 40S TO THE NORTHWEST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
TONIGHT...PATCHY THIN CIRRUS. SFC PORTION OF THE BL DECOUPLES
WITH MINS NEAR NORMAL. LOWERED THE TEMPS ABOUT 2F FROM THE 330AM
FCST...PROBABLY JUST A TOUCH HIGHER THAN THIS MORNINGS LOWS.

BASICALLY THATS MINS IN THE 20S WITH A TEENS OVER SNOW COVERED NW
NJ. THERE COULD BE A FEW LOWS ONLY IN THE LOWER 30S OVER DEL/MD?
GUIDANCE LOOKS A LITTLE ON THE MILD SIDE...ESPECIALLY IN DE MD.

TEMPS WILL PROBABLY DROP QUICKER THAN THE FCST GLIDE SLOPE
BETWEEN 00Z-06Z THEN LEVEL OUT LATE AT NIGHT NEAR THE SFC DEW
POINT.

LIGHT SW WIND.

UPS CROSSOVER TOOL HAS SPOTTED US SOME FOG IN NNJ LATE TONIGHT.
NOT SURE IF THAT WILL HAPPEN OR IF IT WILL JUST BE MORE FROSTY
THAN WHAT WE SEE EARLY THIS TUESDAY MORNING.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A LOW PRESSURE SYSTEM WILL RACE ACROSS SOUTHERN CANADA WEDNESDAY
AND WEDNESDAY NIGHT. ITS ATTACHED COLD FRONT WILL CROSS THROUGH
OUR AREA DURING WED AFTERNOON. THERE IS LITTLE MOISTURE AHEAD OF
THE COLD FRONT...SO WHILE THERE WILL BE A WIND SHIFT AND A
TEMPERATURE DROP...NO PCPN IS EXPECTED WITH THE FRONT. A HIGH
PRESSURE SYSTEM WILL BUILD BACK OVER THE AREA LATER OVERNIGHT WED
INTO THU AND REMAIN THROUGH THU NIGHT.

THE NEXT LOW PRESSURE SYSTEM WILL LIFT OUT OF THE CENTRAL PLAINS
INTO THE UPPER GREAT LAKES THU-FRI. IT WILL HAVE A BETTER FETCH OF
MOISTURE TO WORK WITH...SO PCPN WILL ARRIVE WITH THE SYSTEM (AND
ITS ASSOCIATED FRONTS) FRIDAY. THE EC MODEL HAS SLOWED THE ONSET
OF THE PCPN UNTIL LATER FRIDAY...THE 00Z GFS STILL HAS PCPN
ARRIVING BEFORE 12Z FRI. THIS WILL BE OF SOME CONCERN...SINCE
TEMPERATURES MAY STILL BE AT OF BELOW FREEZING EARLY FRI AND SOME
SPOTTY FREEZING RAIN MAY OCCUR. WE HAVE INCLUDED IT IN THE GRIDS
FOR NOW...ASSUMING THE GFS IS CORRECT...THERE IS STILL SOME DEGREE
OF UNCERTAINTY REGARDING THE TIMING. THE HWO WILL HAVE A MENTION
OF SOME ICE POSSIBLE ALSO. THE SYSTEM WILL PULL AWAY FRI
NIGHT...AND THE PCPN SHOULD HAVE ENDED BY SAT MORNING ACROSS THE
REGION.

HIGH PRESSURE WILL BRING MORE FAIR WEATHER FOR SAT...BUT THEN
ANOTHER FRONT WILL REACH THE AREA SUN. THIS FRONT WILL STALL
ACROSS THE AREA WITH THE MODELS SHOWING A WAVE DEVELOPING ALONG
IT. THIS MAY BRING MORE PCPN (MOSTLY RAIN) TO THE AREA MON NIGHT
INTO TUE.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

LINGERING MVFR VISIBILITY VALUES AT KRDG, KABE AND KTTN AROUND
1400Z SHOULD IMPROVE TO VFR BY 1600Z AS THE ATMOSPHERE BEGINS TO
MIX. OTHERWISE, VFR CONDITIONS ARE EXPECTED INTO TONIGHT, WITH JUST
SOME CIRRUS OVERHEAD AT TIMES. THERE MAY BE A REPEAT OF THE MVFR
VISIBILITY RESTRICTIONS LATE TONIGHT AND INTO WEDNESDAY MORNING AT
SOME OF OUR TAF SITES.

THE SOUTHWESTERLY FLOW WILL CONTINUE THROUGH THE TAF PERIOD. WIND
SPEEDS ARE FORECAST TO INCREASE AROUND 6 TO 10 KNOTS FOR THIS
AFTERNOON WITH SOME GUSTS INTO THE UPPER TEENS. WIND SPEEDS ARE
ANTICIPATED TO DROP TO 5 KNOTS OR LESS AFTER DARK.

OUTLOOK...
WEDNESDAY THRU THURSDAY...VFR.

THURSDAY NIGHT THRU FRI NIGHT...MVFR/IFR -RA/BR AND LOW CLOUDS.

SATURDAY...A RETURN TO VFR EXPECTED.

&&

.MARINE...
THROUGH TUESDAY NIGHT...NO HEADLINE.

GOOD MARINE CONDITIONS WITH INCREASING SW WIND 15 TO 20 KT THIS
AFTERNOON AS A SW CHOP OF 1 TO 3 FT DEVELOPS.

TONIGHT...SW WIND GUSTS DIMINISH TO LESS THAN 15 KT LATE AND SEAS
1 TO 2 FT.

OUTLOOK...
SCA GUSTS POSSIBLE LATER WED INTO WED NIGHT AS LOW PRESSURE
PASSES BY TO THE NORTH AND A COLD FRONT CROSSES THE WATERS. SUB-
SCA CONDITIONS THU INTO THE WEEKEND.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO/O'HARA
NEAR TERM...IOVINO
SHORT TERM...DRAG
LONG TERM...O'HARA
AVIATION...IOVINO/O'HARA
MARINE...DRAG/O'HARA
Hazardous weather outlook, Jan 8, 3:39 AM EST, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 AM EST TUE JAN 8 2013

NJZ001-007-008-PAZ054-055-060>062-090845-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
339 AM EST TUE JAN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

IF PRECIPITATION BEGINS BEFORE DAYBREAK FRIDAY...IT IS POSSIBLE
THAT SOME FREEZING RAIN MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>023-025>027-PAZ070-
071-101>106-090845-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
339 AM EST TUE JAN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-NJZ024-090845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
ATLANTIC COASTAL CAPE MAY-
339 AM EST TUE JAN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...DELAWARE BAY WATERS AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.